# SDR 647062705

- Difficulty date: June 27, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 647
- Engine: Rroyce BR700710A110
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Regulator
- Part number: 32156481
- Part serial: 278
- Condition: Failed
- Location: Cargo Door Seal
- Part time: 3,798 hours, 1,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT CARGO BAY LOW PRESSURE INDICATION ILLUMINATED.
